# SDR SWAA2023092502397

- Difficulty date: September 20, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 58,831 hours, 35,060 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strut
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE - AFT ACOUSTICAL PANEL INB OF THE 6 OCLOCK STRUT DELAMINATED.<[01] R/R LEFT ENG AFT ACOUSTICAL PANEL INB OF THE 6 O?CLOCK STRUT PER AMM 72-23-02
